SCHEDULE OF EVENTS

“TOWARDS a NEW STAGE OF COOPERATIVE AND WORK-INTEGRATED EDUCATION
for INNOVATIVE MINDS with GLOBAL COMPETENCY”

UPDATED: JULY 1, 2015
 
Monday, August 17, 2015
     
8:00am Kyoto City One Day Tour (Please sign up using website link
https://www.jtb.co.jp/shop/itdw/info/e/tour_info/y2011/kyoto/kyoto1day.asp
Bus Pick-up
(Hotel Okura)
     
7:00-9:00pm WACE Board of Directors / KSU VIP Reception & Light Hors d’oevres
(Meet in Lobby of Hotel Okura at 6:45 PM)
Fortune Garden
     
Tuesday, August 18, 2015
     
8:00am-4:00pm Registration & Information Center KSU/Koyama Hall
     
9:00am-1:30pm WACE Board of Directors Meeting, including a Working Luncheon KSU/Koyama Hall
     
1:30-3:30pm WACE Executive Committee Meeting KSU/Koyama Hall
     
1:30-3:30pm WACE International CWIE Research Group Meeting (IRG) KSU/Koyama Hall
     
  Chaired By
Dr. Maureen Drysdale
Associate Professor, Psychology
Cross-Appointed, School of Public Health and Health Systems (SPHHS)
St. Jerome’s / University of Waterloo (Canada)
Executive Chair, IRG
 
     
3:30-5:30pm National Associations Meeting KSU/Koyama Hall
     
  Chaired By:  
  Ms. Judie Kay
Assistant Director Careers and Employment
RMIT University (Australia)
 
     
  Dr. Norah McRae
Executive Director, Co-operative Education Program and Career Services
University of Victoria (Canada)
 
     
7:30pm Dinner on your own for Delegates
See GURUNAVI URL for dinner suggestions: http://r.gnavi.co.jp/en/kyoto
 
     
7:30pm Board of Directors/KSU VIP Reception & Dinner
(Meet in Lobby of Hotel Okura at 7:00 PM)
SODOH
     
Wednesday, August 19, 2015
     
8:00am-4:00pm Registration & Information Center, Networking, Tea KSU/Koyama Hall
     
9:00-10:00am Opening Ceremony KSU/Koyama Hall
  Opening Remarks & Welcome Address: KSU, WACE, Government Officials  
     
  Moderator:  
  Professor Thomas Neill Robb
Kyoto Sangyo University
 
     
  Speakers:  
  Dr. Paul Stonely
CEO
WACE
 
     
  Mr. Keiji Yamada
Governor
Kyoto Prefecture
 
     
  Mr. Daisaku Kadokawa
Mayor of Kyoto
 
     
  Professor Terumasa Oshiro
President
Kyoto Sangyo University
 
     
10:00-10:30am Tea Break & Networking  
     
10:30-11:30am Plenary Session: “Future Talent Required by Corporations and the Role of Universities for its Development” KSU/Koyama Hall
     
  Keynote:
Mr. Tadahito Yamamoto
Chairman of the Board and Representative Director
Fuji Xerox Co. Ltd.
 
     
  Moderator
Professor Thomas Neill Robb
Kyoto Sangyo University
 
     
11:45am-12:45pm Concurrent Session A
(Please see Concurrent Session book)
KSU/Bldg. 5
  Refereed Paper & Paper Presentations (15 minutes presentation & 10 minutes discussion), Panels (60 minutes, including discussion), Workshops (60 Minutes, including discussion)  
     
     
1:00-2:00pm Delegate Luncheon KSU/
Heiraku-Kan 4th Floor
     
  First Timers Delegate Luncheon KSU/
Heiraku-Kan 3rd Floor
     
  Speakers:  
  Dr. Paul Stonely & Ms. Keiko Saito-Miyakawa  
     
     
2:15-3:45pm Concurrent Session B
(Please see Concurrent Session book)
KSU/Bldg. 5
  Refereed Paper & Paper Presentations (15 minutes presentation & 10 minutes discussion), Panels (60 minutes, including discussion), Workshops (60 Minutes, including discussion)  
     
3:45-4:15pm Tea Break & Networking  
     
4:30-6:00pm Roundtable Discussions KSU/Bldg. 5
  The World Conference Planning Committee has chosen four Roundtable Discussion topics (Research, Technology, European Network and International Opportunities) to be explored in this 90 minute session. Please bring your ideas, questions and suggestions to the Roundtable Topic which is of interest to you.  
     
  Topic One Room 5230
  “The Power of WIL Research: Practice Implications for CWIE Program Managers, Deans, Directors & Coordinators”  
     
  Facilitators: Dr. Maureen Drysdale, Dr. Kristina Johansson, Dr. Tracy Bowen, Professor Yasushi Tanaka  
     
  Topic Two Room 5227
  “The Impact of Technology on CWIE Programs”  
     
  Facilitators: Mr. Shakeel Ori, Mr. Trevor Naidoo, Mr. Kris Moodley  
     
  Topic Three Room 5228
  “Exploring CWIE Opportunities for the European Network”  
     
  Facilitators: Mr. Johannes Haas, Ms. Kristina Sandström  
     
  Topic Four Room 5229
  “Exploring International CWIE Opportunities”  
     
  Facilitators: Dr. Gayle Elliott, Ms. Keiko Saito-Miyakawa  
     
6:00-7:30pm Cultural Program & Opening Reception for all Delegates KSU/Bldg. 8
     
7:30pm Dinner on your own for Delegates
See GURUNAVI URL for dinner suggestions: http://r.gnavi.co.jp/en/kyoto
 
     
Thursday, August 20, 2015
     
8:00am-4:00pm Registration & Information Center, Networking, Tea KSU/Bldg. 5
     
8:45am Announcements  
     
9:00-10:00am Plenary Session: “Towards a New Stage of CWIE: Global Challenges and Opportunities” KSU/Bldg. 5
     
  Moderator:
Ms. Judie Kay
National Director, ACEN
Assistant Director, Careers and Employment, RMIT University (Australia)
WACE Board Member
 
     
  Panelists:
Ms. Keiko Saito-Miyakawa
President, NPO WIL
Executive Director, WACE Japan Office
WACE Executive Committee Member
 
     
  Dr. Maurits van Rooijen
CEO  and Rector
London School of Business and Finance
Co-Chair, WACE Board of Directors
 
     
  Dr. Sampan Silapanad
Vice President, Western Digital (Thailand)
Co-Chair, WACE Board of Directors
 
     
  Dr. Zorica Pantic
President
Wentworth Institute of Technology
WACE Executive Committee Member
 
     
10:00-10:30am Tea Break & Networking  
     
10:45am-12:45pm Concurrent Session C
(Please see Concurrent Session book)
KSU/Bldg. 5
  Refereed Paper & Paper Presentations (15 minutes presentation & 10 minutes discussion),Panels (60 minutes, including discussion), Workshops (60 Minutes, including discussion)  
     
     
12:45-2:15pm Delegate Luncheon KSU/
Heiraku-Kan 4th Floor
     
  Global Partners Luncheon
(Delegates from WACE’s Global Partner Institutions are Invited to Attend)
KSU/
Heiraku-Kan 3rd Floor
     
  SPONSERED BY THE UNIVERSITY OF TOLEDO  
     
  Speakers:  
  Dr. Nagi Naganathan
Dean of Engineering
The University of Toledo
WACE Board Member
Dr. Paul Stonely
CEO
WACE
 
     
     
2:30-3:45pm Colloquia: Special Interest Groups KSU/Bldg. 5
  The World Conference Planning Committee invites five special interest groups (International Officers, Vice Chancellors, Industry Executives, CWIE Professionals and CWIE Researchers) to convene for this 75 minute session. Each group will participate in a facilitated discussion focusing on high interest topics.  
     
  Group One Room 5229
  Exploring Collaborative Opportunities with Japanese Universities  
  (WACE Global Partners are encouraged to attend)  
     
  Facilitators: Ms. Jenny Reilly, Ms. Keiko Saito-Miyakawa  
  Welcome: Dr. Paul Stonely  
     
  Group Two Room 5226
  Vice Chancellors, Provosts, Rectors & Presidents  
     
  Facilitators: Dr. James Stellar, Mr. Olof Blomqvist, Dr. Issra Pramoolsook  
     
  Group Three Room 5225
  Business & Industry Executives  
     
  Facilitators: Mr. Boni Gantile, Mr. Marty Ford  
     
  Group Four Room 5230
  CWIE Professionals: Directors, Deans, Managers and Coordinators  
     
  Facilitators: Ms. Judie Kay, Dr. Kettil Cedercreutz, Mrs. Annie Moletsane  
     
  Group Five Room 5228
  CWIE Researchers  
     
  Facilitators: Dr. Maureen Drysdale, Dr. Sheri Dressler, Dr. Karsten Zegwaard  
     
3:45-4:15pm Tea Break & Networking  
     
4:30-5:30pm Concurrent Session D
(Please see Concurrent Session book)
KSU/Bldg. 5
  Refereed Paper & Paper Presentations (15 minutes presentation & 10 minutes discussion), Panels (60 minutes, including discussion), Workshops (60 Minutes, including discussion)  
     
5:45-6:30pm Cultural Program:
KSU Student Session, Posters & Traditional Tea Ceremony
Venue TBA
     
7:30pm Dinner on your own
See GURUNAVI URL for dinner suggestions: http://r.gnavi.co.jp/en/kyoto
 
     
Friday, August 21, 2015
     
8:00am Registration & Information Center KSU/Bldg. 5
  Networking, Tea  
     
8:45am Announcements  
     
9:00-10:00am Plenary Session: “Thailand's Cooperative and Work-Integrated Education: Facing the Challenges of International CWIE” KSU/Bldg. 5
     
  Keynote:
Dr. Wichit Srisa-an
President, The University Council
Suranaree University of Technology
WACE Executive Committee Member
 
     
  Moderator:
Dr. Norah McRae
Executive Director, Co-operative Education Program and Career Services
University of Victoria
WACE Board Member
 
     
10:00-10:30am Tea Break & Networking  
     
10:45am-12:45pm Concurrent Session E
(Please see Concurrent Session book)
KSU/Bldg. 5
  Refereed Paper & Paper Presentations (15 minutes presentation & 10 minutes discussion),
Panels (60 minutes, including discussion), Workshops (60 Minutes, including discussion)
 
     
     
1:00-2:00pm Delegate Luncheon KSU/
Heiraku-Kan 4th Floor
     
     
2:15-3:15pm Concurrent Session F KSU/Bldg. 5
  Academic Posters
(Please see Concurrent Session book)
 
     
3:30-5:00pm Plenary Session: “Open Space Technology” (OST) KSU/
Heiraku-Kan 2nd Floor
  Leader:
Dr. Nancy Johnston
Executive Director, Student Affairs
Simon Fraser University
WACE Board Member

Assistants:
Professor Yasushi Tanaka
Faculty of Ecomonics
Kyoto Sangyo University

Assistants:
Dr. Naoko Osada
Associate Professor
Institute for General Education
Ritsumeikan University

Dr. Yasunobu Morita
Lecturer
Faculty of Economics
Kyusyu Sangyo University

Carva Pop
Director
Center for Cooperative Education
Polytechnic of Namibia
WACE Board Member

Open Space Technology (OST)
Join us to learn (by doing!) about a unique way to set the agenda for your next meeting, retreat, or conference AND enjoy a last in-conference chance to answer any lingering questions about CWIE. Open Space Technology was conceived by Harrison Owen in the 1980's as an alternative method to generate powerful working conversations about complex topics that are of interest to a diverse and passionate group of participants. This session will provide a brief overview of the OST approach and an opportunity to practice part of the process as we explore questions of interest that have been generated by your conference participation or that remain incompletely answered and in need of further exploration.
     
5:00-7:00pm Return to Hotels & Open Time  
     
     
7:00-10:00pm Gala Reception & Awards Banquet Hotel Okura
     
  Awards & Recognition  
  Entertainment & Dancing  
 
 
Saturday, August 22, 2015
     
  Kyoto City One Day Student Tour Bus Pick-up
(Hotel Okura)